← Return to AREDS 2 and side effects
AREDS 2 and side effects
I’ve been taking AREDS 2 twice a day with food. I’ve been noticing abdominal cramping and diarrhea ever since. Anyone else have this issue.? Should I lower my dosage ?
Jump to this post
Welcome @firespooks, you'll notice that I moved your question about abdominal cramping and diarrhea side effects of AREDS2 to this existing discussion that @sally1b2b started. I did this so you can connect with other members who are or have taken AREDS like @pacer3702 @blackwing @am1953 @ljmontgo @mjj and @ejrquast
Firespooks, have you mentioned the side effects you're experiencing to your doctor? Did they suggest a different dosage?
I had the same situation, Be sure and eat before taking. After a couple of weeks my intestines settled down.
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In